# SDR CALA2018043001205

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 40,930 hours, 14,269 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 9596
- Condition: Failed
- Location: First Officer'S
- Stage of operation: CL
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S IAS DISAGREE MESSAGE SHOWS ON AIRPSEED DISPLAY.  FOUND THE NR 2 ADIRU FAILED.  REPLACED IAW AMM 34-21-01.  ALL TESTS PASSED.  NO FAULTS.  PRESSURIZED AND CHECKED DIFFERENCE. ALL WITHIN LIMITS.
